# SDR HALA2021071200098

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 29,258 hours, 4,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 3L EXIT SIGN FELL OFF. CORRECTIVE ACTION: REMOVED TAPE AND CLEANED EXIT SIGN TRACK. RE-INSTALLED. (6763832)
